# SDR JJBA360PH331351

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 28,023 hours, 38,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 9910113
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED OVERHEAD EMERGENCY OVERHEAD LIGHTS NOT ILLUMINATED IN ROW 1 AND 7. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IN POSITION PS3. PERFORMED OPS CHECK SATISFACTORY.
